# SDR CALA2020100701151

- Difficulty date: September 27, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 68,551 hours, 23,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 22156731
- Condition: Cracked
- Location: Rt Pack Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 RIGHT PACK EXHAUST DIFFUSER DUCT L-ANGLE CRACKED AND PARTIALLY MISSING AT 12 O-CLOCK POSITION. PHOTO ADDED PHOTO - IPC 21-51-03-06A ITEM 35 CORRECT NOMENCLATURE IS "DOOR STOP" (L-ANGLE)
